# SDR IPXA3B78742

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 17,229 hours, 2,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 65B39011112A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING INBD FORE FLAP LOWER SURFACE FOUND DENTED.  METAL HOT BOND REPAIR CARRIED OUT IAW SRM 51-70-10-2R, REPAIR 4, FIG 201, REV 66.
